MathSciNet Relay Station
MathSciNet bibliographic data
MR1785289 (2001h:35063) 35J60 (35B05 35J20 58E05)
Li, Shujie; Wang, Zhi-Qiang Mountain pass theorem in order intervals and multiple solutions for semilinear elliptic Dirichlet problems. J. Anal. Math. 81 (2000), 373–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement